| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 47 Number 5 Volume 47 Number 6 Volume 48 Number 1

previous article next article

Research articles

ScienceAsia 47 (2021): 773-778 |doi: 10.2306/scienceasia1513-1874.2021.092


Some new upper bounds for moduli of eigenvalues of iterative matrices


Jun He*, Yanmin Liu, Guangjun Xu

 
ABSTRACT:     Based on the matrix splitting M = P − Q, some upper bounds for the maximum of moduli of eigenvalues of the iteration matrix P−1Q are obtained when P is an strictly diagonally dominant (SDD) matrix or a doubly strictly diagonally dominant (DSDD) matrix. In this paper, some new upper bounds are introduced, which is applicable to a Dashnic-Zusmanovich (DZ) matrix P, and proved to be better than those in Huang and Gao [Int J Comput Math 80 (2003):799803] and Li et al [Appl Math Comput 173 (2006):977984] in certain cases.

Download PDF

58 Downloads 408 Views


a School of mathematics, Zunyi Normal College, Zunyi, Guizhou, 563006 China

* Corresponding author, E-mail: hejunfan1@163.com

Received 9 Feb 2021, Accepted 8 Aug 2021